question-icon

My wife has been taken entecavir for 30 days as

default
Posted on Mon, 18 Jun 2018
Question: My wife has been taken entecavir for 30 days as prescribe by a doctor due to possible hep c diagnosis. since then my wife always tried and dizzy, vomiting, stomach pain . my email address is YYYY@YYYY
Thank you.
doctor
Answered by Dr. Olgeta Xhufka (3 hours later)
Brief Answer:
entecavir side effects.

Detailed Answer:
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.
Entecavir is an antiviral medication. Entecavir prevents certain virus cells from multiplying in your body.

Entecavir is used to treat chronic hepatitis B. Nsusea and vomiting and fatigue are common side effects of medication.
She can use ginger tea for her upset stomach, or can even take any antihistamines such promethazine or benadryl to ease symptoms.
Also she can eat small portions, evitate strong flavours and sweet juices.

One of most dangerous side effects of entecavir is lactic acidosis.
Go to ER even if you experience mild symptoms of. :

muscle pain or weakness;
numb or cold feeling in your arms and legs;
trouble breathing;
feeling dizzy, light-headed, tired, or very weak;
stomach pain, nausea with vomiting; or
slow or uneven heart rate.
Don't stop the medication without consulting your doctor.
Take care.
Hope I have answered your question
Let me know if I can assist you further.
Best regards.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Olgeta Xhufka

General & Family Physician

Practicing since :2011

Answered : 6872 Questions

premium_optimized

The User accepted the expert's answer

Share on
My wife has been taken entecavir for 30 days as

Brief Answer: entecavir side effects. Detailed Answer: Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Entecavir is an antiviral medication. Entecavir prevents certain virus cells from multiplying in your body. Entecavir is used to treat chronic hepatitis B. Nsusea and vomiting and fatigue are common side effects of medication. She can use ginger tea for her upset stomach, or can even take any antihistamines such promethazine or benadryl to ease symptoms. Also she can eat small portions, evitate strong flavours and sweet juices. One of most dangerous side effects of entecavir is lactic acidosis. Go to ER even if you experience mild symptoms of. : muscle pain or weakness; numb or cold feeling in your arms and legs; trouble breathing; feeling dizzy, light-headed, tired, or very weak; stomach pain, nausea with vomiting; or slow or uneven heart rate. Don't stop the medication without consulting your doctor. Take care. Hope I have answered your question Let me know if I can assist you further. Best regards.